# SDR SWAA2023031012153

- Difficulty date: March 4, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.<[01] RELAMPED L2 DOOR EXTERIOR EMERGENCY LIGHT AS PER B737 AMM 33-51-04-960-801. TEST OK;[02] VERIFIED STEP 1.
